# SDR DL72E950610

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622373
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED RIB UPON INSPECTION ON NR 2 SLAT.  REPAIRED RIB PER MM 57-54-00.
